On Jeffreys model of heat conduction

Volume 28 / 2001

Maksymilian Dryja, Krzysztof Moszy/nski Applicationes Mathematicae 28 (2001), 329-351 MSC: 65N06, 65N12, 35A05, 35A15, 35M10. DOI: 10.4064/am28-3-8

Abstract

The Jeffreys model of heat conduction is a system of two partial differential equations of mixed hyperbolic and parabolic character. The analysis of an initial-boundary value problem for this system is given. Existence and uniqueness of a weak solution of the problem under very weak regularity assumptions on the data is proved. A finite difference approximation of this problem is discussed as well. Stability and convergence of the discrete problem are proved.

Authors

  • Maksymilian DryjaDepartment of Mathematics, Computer Science and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
  • Krzysztof Moszy/nskiDepartment of Mathematics
    Computer Science and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image